Joins of Subnormal Subgroups are Serial.

Kenneth K. Hickin; Richard E. Phillips

Mathematische Zeitschrift (1974)

  • Volume: 137, page 129-130
  • ISSN: 0025-5874; 1432-1823

How to cite


Hickin, Kenneth K., and Phillips, Richard E.. "Joins of Subnormal Subgroups are Serial.." Mathematische Zeitschrift 137 (1974): 129-130. <>.

author = {Hickin, Kenneth K., Phillips, Richard E.},
journal = {Mathematische Zeitschrift},
pages = {129-130},
title = {Joins of Subnormal Subgroups are Serial.},
url = {},
volume = {137},
year = {1974},

AU - Hickin, Kenneth K.
AU - Phillips, Richard E.
TI - Joins of Subnormal Subgroups are Serial.
JO - Mathematische Zeitschrift
PY - 1974
VL - 137
SP - 129
EP - 130
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.